RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Diskretn. Anal. Issled. Oper.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Diskretn. Anal. Issled. Oper., 2018, Volume 25, Number 4, Pages 81–96 (Mi da910)  

The functional graph of a linear discrete dynamical system with two dominating vertices

A. S. Parfinenkoa, A. L. Perezhoginab

a Novosibirsk State University, 1 Pirogov St., 630090 Novosibirsk, Russia
b Sobolev Institute of Mathematics, 4 Acad. Koptyug Ave., 630090 Novosibirsk, Russia

Abstract: The change of the functional graph of a linear discrete dynamical system is described under transformation of the support graph of the system. Namely, the support graph is transformed by adding two dominating vertices. Bibliogr. 12.

Keywords: discrete dynamical system, linear discrete dynamical systems, functional graph, state diagram, support graph, linear sequential network.

Funding Agency Grant Number
Russian Academy of Sciences - Federal Agency for Scientific Organizations I.5.1, 0314-2016-0017
The authors were supported by the Program of Basic Scientific Research of the Siberian Branch of the Russian Academy of Sciences No. I.5.1 (project no. 0314-2016-0017).


DOI: https://doi.org/10.17377/daio.2018.25.604

Full text: PDF file (345 kB)
First page: PDF file
References: PDF file   HTML file

English version:
Journal of Applied and Industrial Mathematics, 2018, 12:4, 706–715

Document Type: Article
UDC: 519.174
Received: 19.12.2017
Revised: 06.04.2018

Citation: A. S. Parfinenko, A. L. Perezhogin, “The functional graph of a linear discrete dynamical system with two dominating vertices”, Diskretn. Anal. Issled. Oper., 25:4 (2018), 81–96; J. Appl. Industr. Math., 12:4 (2018), 706–715

Citation in format AMSBIB
\Bibitem{ParPer18}
\by A.~S.~Parfinenko, A.~L.~Perezhogin
\paper The functional graph of a~linear discrete dynamical system with two dominating vertices
\jour Diskretn. Anal. Issled. Oper.
\yr 2018
\vol 25
\issue 4
\pages 81--96
\mathnet{http://mi.mathnet.ru/da910}
\crossref{https://doi.org/10.17377/daio.2018.25.604}
\elib{http://elibrary.ru/item.asp?id=36449712}
\transl
\jour J. Appl. Industr. Math.
\yr 2018
\vol 12
\issue 4
\pages 706--715
\crossref{https://doi.org/10.1134/S1990478918040117}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-85058098115}


Linking options:
  • http://mi.mathnet.ru/eng/da910
  • http://mi.mathnet.ru/eng/da/v25/i4/p81

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Дискретный анализ и исследование операций
    Number of views:
    This page:35
    References:6
    First page:8

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019